My last period started on the 6 September, and I was done by the 11th. On the 14th I had unprotected sex (for the first time, we usually always use a form of bc) and on the 16th I took an ECP - 2 pills twice, 12 hour intervals. Yesterday (21 September) I started spotting and today (22 September) the bleeding has gotten a bit heavier. I'm experiencing some back pain which is usual for me when I'm on my period. I'm also experiencing some lower abdominal discomfort (on the right and left side - just in between my pelvic bones if that helps) which is unusual for me.
Is this normal, or should it be something that I should be worried about? Any help on the matter will be greatly appreciated!
Hi, reading your post it's like you have side effects from the pill. The side are Headache, cramps, fatigue, nausea, vomiting, breast tenderness, dizziness, fluid retention, abdominal pain, irregular bleeding, cramps and heavy bleeding during your period. See a doctor if the side effects don't improve in a few days.